Document Detail


Diffuse alveolar hemorrhage after clopidogrel use.
MedLine Citation:
PMID:  11435642     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Pulmonary hemorrhage following percutaneous coronary intervention is a very rare complication that has been previously reported in association with abciximab and tirofiban, but not with clopidogrel. We report the case of a 56-year-old man who developed diffuse alveolar hemorrhage after receiving clopidogrel for placement of a coronary stent. Since clopidogrel is a commonly used medication, clinicians should be aware of this potentially life-threatening complication.
Authors:
P K Kilaru; M J Schweiger; H A Kozman; T R Weil
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  The Journal of invasive cardiology     Volume:  13     ISSN:  1042-3931     ISO Abbreviation:  J Invasive Cardiol     Publication Date:  2001 Jul 
Date Detail:
Created Date:  2001-07-03     Completed Date:  2001-08-23     Revised Date:  2004-11-17    
Medline Journal Info:
Nlm Unique ID:  8917477     Medline TA:  J Invasive Cardiol     Country:  United States    
Other Details:
Languages:  eng     Pagination:  535-7     Citation Subset:  IM    
Affiliation:
Division of Cardiology, Baystate Medical Center, 759 Chestnut Street, Springfield, MA 01119, USA.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Angioplasty, Transluminal, Percutaneous Coronary*
Coronary Disease / therapy*
Hemorrhage / chemically induced*,  radiography
Humans
Lung Diseases / chemically induced*,  radiography
Male
Middle Aged
Platelet Aggregation Inhibitors / adverse effects*
Ticlopidine / adverse effects*,  analogs & derivatives
Chemical
Reg. No./Substance:
0/Platelet Aggregation Inhibitors; 55142-85-3/Ticlopidine; 90055-48-4/clopidogrel

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Acute stent thrombosis visualized by intravascular ultrasound.
Next Document:  Acute myocardial infarction due to a regressed giant coronary aneurysm as possible sequela of Kawasa...